# SDR ABXA20160811143

- Difficulty date: August 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 79,728 hours, 37,070 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 145T8752325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE DECK WEB IS CORRODED.  FABRICATED NEW LT PRESSURE WEB FROM 2024-T3 0.125, PO 0085417 IAW DWG 145T8752 AND IAW SAMPLE.  2 EA WEB EDGES OF WEB WERE MILLED IAW SAMPLE.  TREATED AND PRIMED WEB IAW SOPM 20-41-02, AND PAINTED WEB IAW AMM 51-21-02.  CORRODED, LEVEL 2, PN: 145T8752-325, PART NAME:  WEB, EXACT FS/BS LOCATION ON ACFT: FROM LT 955 TO 977.  ACFT WAS GROUNDED.
